ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gudi, Thirupathi (2012) Finite Element Method For A Nonlocal Problem Of Kirchhoff Type. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, 50 (2). pp. 657-668.

Brenner, Susanne C and Gu, Shiyuan and Gudi, Thirupathi and Sung, Li-Yeng (2012) A QUADRATIC C degrees INTERIOR PENALTY METHOD FOR LINEAR FOURTH ORDER BOUNDARY VALUE PROBLEMS WITH BOUNDARY CONDITIONS OF THE CAHN-HILLIARD TYPE. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, 50 (4). pp. 2088-2110.

This list was generated on Sun Apr 14 09:45:11 2024 IST.